# SDR FDEA202201190085

- Difficulty date: January 19, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA385529
- Condition: Corroded
- Location: Bs 1921-1941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - SEAT TRACK STATION1936 X=19 FOUND CORROSION. AFT CARGO - SEAT TRACK STATION 1936 X=19 CORROSION REMOVED AND FOUND EXCEEDED   LIMIT AS PER SRM 53-00-52-1A  FIGURE101 ALLOWABLE DAMAGE 1. SEAT TRACK CORRODED   FLANGE AT STATION 1936 X=19 CARRIED OUT REPAIR AS PER SRM 53-00-52-2R REPAIR 5   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
